# SDR AALA20000646

- Difficulty date: April 12, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N1411G
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11369
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DFW - FLT 1442 - AFTER TAKEOFF DFW, APU FIRE LIGHT ON MFDU AND APU FIRE PANEL ILLUMINATED.  FIRED APU EXTINGUISHER BOTTLE AND LIGHT EXTINGUISHED.  DECLARED EMERGENCY AND RETURNED TO DFW.  LANDED WITHOUT INCIDENT.  NO EVIDENCE OF FIRE.  REPLACED APU FIRE BOTTLE AND PLACARDED APU INOPERATIVE. SYSTEM UNDER INVESTIGATION.  (X)
